# SDR 98ZZZX1187

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2033
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DEN - FLT 587 - APU GENERATOR WENT OFF-LINE AND WOULD NOT RESET.  FAILURE ACCOMPANIED BY ELECTRICAL SMELL WHEN APU AIR IS USED.  INSPECTED APU, OIL LEVELS OK.  INSPECTED MAG PLUG AND FILTERS, NO CONTAMINATION NOTED.  STARTED APU, APU GEN OPS NORMALLY UNDER LOAD.  NO ELECTRICAL SMELLS NOTED.
